Open Access
December 2009 Predual Spaces of Morrey Spaces with Non-doubling Measures
Yoshihiro SAWANO, Hitoshi TANAKA
Tokyo J. Math. 32(2): 471-486 (December 2009). DOI: 10.3836/tjm/1264170244


In the present paper, we investigate the predual of the Morrey spaces with non-doubling measures. We also study the modified maximal function, singular integrals and commutators on the predual spaces.


Download Citation

Yoshihiro SAWANO. Hitoshi TANAKA. "Predual Spaces of Morrey Spaces with Non-doubling Measures." Tokyo J. Math. 32 (2) 471 - 486, December 2009.


Published: December 2009
First available in Project Euclid: 22 January 2010

zbMATH: 1193.42094
MathSciNet: MR2589957
Digital Object Identifier: 10.3836/tjm/1264170244

Primary: 42B35
Secondary: 46E30

Rights: Copyright © 2009 Publication Committee for the Tokyo Journal of Mathematics

Vol.32 • No. 2 • December 2009
Back to Top